Publications
Search

Publications :: Search

A solution to the three disjoint path problem on honeycomb meshes.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: A solution to the three disjoint path problem on honeycomb meshes.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2004
    Publication type: Conference paper
    Authors:
    No. First name Last name Show
    1. Xiaofan Yang
    2. Graham M. Megson
    3. Shaomin Zhang
    4. Xiaoping Liu
    Download (by DOI): 10.1142/S0129626404001982
    BibTeX: journals/ppl/YangMZL04
    DBLP: db/journals/ppl/ppl14.html#YangMZL04
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: Parallel Processing Letters
    Year: 2004
    Volume: 14
    Number: 2
    DBLP: db/journals/ppl/ppl14.html